# SDR REXA2022051300880

- Difficulty date: May 2, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT AT FWD SIDE OF PAX DOOR IS CORRODED AT DD4, PN 600-31902-269. 	REMOVED & REPLACED CLEAT IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-02-001-001-A01.
